Year 2019, Volume 2, Issue 1, Pages 17 - 34 2019-03-30

On Coincidence Degree Theory Some Corrections and Explanations

Ali Sırma [1]

28 67

Gaines-Mawhin örtüşen derece teorisi olarak da bilinen örtüşen derece teorisi, özellikle doğrusal olmayan denklemlerdeki çözümün varlığı probleminde güçlü bir tekniktir. Özellikle doğrusal olmayan differensiyel denklemlerin periyodik çözümlerinin varlığının gösterilmesinde çok geniş bir uygulaması olduğundan pek çok araştırması çalışmalarında bu metodu kullanmışlardır. Örtüşen derece teorisinde, bir Banach uzayındaki  açık ve sınırlı kümesinde tanımlı  formundaki bir operatör denkleminin çözümlerinin varlığı araştırılır. Burada  bir doğrusal operatör ve  doğrusal olmayan bir operatör olmak üzere  ve  bazı özel koşulları sağlayan operatörlerdir. Bu çalışmada esas olarak Gaines ve Mawhin’in çalışmaları takip edilmiş, örtüşen teorinin sürdürülebilirlik teoreminin ifadesindeki ikinci sonuç düzeltilmiş ve gerekçesi belirtilmiş. Her ne kadar uygulamalarda birinci sonuç kullanılsa da bu ikincisinin düzeltilmesi de önemli bir çalışmadır. Bu sürdürülebilirlik teoreminin farklı bir şekilde ifadesi verilmiş. Gaines ve Mawhin’in çok az izahla verdiği ispat ilerideki çalışmalara bir yardımcı olmak amacıyla yeterince detaylı bir şekilde izah edilmeye çalışılmıştır.

Coincidence Degree Theory, L-compact operator
  • [1] Gaines, R. E., and Mawhin, J. L., Coincidence Degree and Nonlinear Differential Equations, vol. 568 of Lecture Notes in Mathematics, Springer, 1977.
  • [2] Sırma, A., and Şevgin S., A Note on Coincidence Degree Theory, Abstract and Applied Analysis, (2012) 370946; 1-18. Doi:10.1155/2012/370946.
  • [3] Mawhin, J. L., Reduction and Continuation Theorems for Brouwer Degree and Applications to Nonlinear Difference Equations, Opuscula Math., (2008) 28(4); 541-560.
  • [4] Feltrin G., and Zanolin F., Existence of Positive Solutions in Superlinear Case via Coincidence Degree: The Neumann and the Periodic Boundary Value Problems, Adv. Differential Equations, 20(9-10), (2015) 937-982.
  • [5] Dong, X., Bai, Z. and Zhang, S., Positive Solutions to Boundary Value Problems of p-Laplacian with Fractional Derivative, Boundary Value Problems, 2017(5), (2017). Doi:10.1186/s13661-016-0735-Z
  • [6] Tian-Wei-Tian, Z., Multiplicity of Positive Almost Periodic Solutions in a Delayed Hassell-Varley-Type Predator-Prey Model with Harvesting on Prey, Math. Meth. Appl. Sci., 37(5), (2014) 686-697. Doi:10.1002/mma.2826
  • [7] Liu Z., Dynamics of Positive Solutions to SIR and SEIR Epidemic Models with Saturated Incidence Rates, Nonlinear Analysis: Real Word Applications, 14 (2013) 1286-1295. Doi:10/1016/j.nonrwa.2012.09.2016
  • [8] Muhammadhaji, A., and Teng, Z., Global Attractivity of a Periodic Delayed N-Species Model of Facultative Mutualism, Discrete Dynamics in Nature and Society, 2013, 580185, (2013) 1-11. Doi:10.1155/2013/580185
  • [9] Li Y., and Ye Y., Multiple Positive Almost Periodic Solutions to an Impulsive Non-autonomous Lotka-Violtera Predator-prey System with Harvesting Terms, Commun Nonlinear Sci Numer Simulat, 18(2013) 3190-3201. Doi:10.1016/j.cnsns.2013.03.014
  • [10] Hou X., Duan L., and Huang Z., Permanence and Periodic Solutions for a Class of Delay Nicholson’s Blowfies Models, Applied Mathematical Modelling, 37(2013) 1537-1544. Doi:10.1016/j.apm.2012.04.2018
  • [11] Moussaoui A., Bassaid S., and Ait Dads El H., The Impact of Water Level Fluctuations on a Delayed Prey-Predator Model, Nonlinear Analysis: Real World Applications, 21(2015) 170-184. Doi:10.1016/j.nonrwa.2014.07.011
  • [12] Niyaz T., and Muhammadhaji A., Positive Periodic Solutions of Cooperative Systems with Delays and Feedback Controls, International Journal of Differential Equations, (2013) 502963 1-9. Doi:10.1155/2013/502963
  • [13] Zhang A., Qiu J., and She J., Existence and Global Stability of Periodic Solution for High-order Discrete-time BAM Neural Networks, Neural Networks, 50(2014) 98-109. Doi:10/1016/j.neuret.2013.11.005
  • [14] Barcaggin A., Feltrin G., and Zanolin F., Positive Solutions for Super-sublinear Indefinite Problems: High Multiplicity Results via Coincidence Degree, Trans. Amer. Math. Soc., 370(2018) 791-845. Doi:10.1090/tran/6992
  • [15] Xie D., and Jiang Y., Global Exponential Stability of Periodic Solution for Delayed Complex-valued Networks with Impulses, Neurocomputing 207(2016) 528-538. Doi:10.1016/j.neucom.2016.04.054
  • [16] Feltrin G., and Zanolin F., An Application of Coincidence Degree Theory to Cyclic Feedback Type Systems Associated with Nonlinear Differential Operators, Topol. Methods Nonlinear Anal., 50(2), (2017) 683-726. Doi:10.12775/TMNA.2017.038
  • [17] Lv W., Solvability for a Discrete Fractional Three-Point Bondary Value Problem at Resonance, Abstract and Applied Analysis, (2014) 601092, 1-7. Doi:10.1155/2014/601092
  • [18] Li Y., and Qin J., Existence and Global Stability of Periodic Solutions for Quaternion-Valued Cellular Neural Networks with Time-Varying Delays, Neurocomputing, 292(2018) 91-103. Doi:10.1016/j.neucom2018.02.077
  • [19] Mohammed M.J., Ibrahim R.W., and Ahmad M.Z., Periodicity Computation of Genralized Mathematical Biology Problems Involving Delay Differential Equations, Saudi Journal of Biological Sciences, 24(2017) 737-740. Doi:10.1016/j.sjbs.2017.01.050
  • [20] Chen F., Coincidence Degree and Fractional Boundary Value Problems with Impulses, Computers and Mathematics with Applications, 64(2012) 3444-3455. Doi:10.1016/j.camwa.2012.02.022
Primary Language en
Subjects Basic Sciences
Journal Section Articles
Authors

Author: Ali Sırma (Primary Author)
Institution: HALIC UNIVERSITY
Country: Turkey


Dates

Publication Date: March 30, 2019

Bibtex @research article { hafebid498861, journal = {Haliç Üniversitesi Fen Bilimleri Dergisi}, issn = {2618-6241}, address = {HALİÇ ÜNİVERSİTESİ}, year = {2019}, volume = {2}, pages = {17 - 34}, doi = {}, title = {On Coincidence Degree Theory Some Corrections and Explanations}, key = {cite}, author = {Sırma, Ali} }
APA Sırma, A . (2019). On Coincidence Degree Theory Some Corrections and Explanations. Haliç Üniversitesi Fen Bilimleri Dergisi, 2 (1), 17-34. Retrieved from http://dergipark.org.tr/hafebid/issue/44234/498861
MLA Sırma, A . "On Coincidence Degree Theory Some Corrections and Explanations". Haliç Üniversitesi Fen Bilimleri Dergisi 2 (2019): 17-34 <http://dergipark.org.tr/hafebid/issue/44234/498861>
Chicago Sırma, A . "On Coincidence Degree Theory Some Corrections and Explanations". Haliç Üniversitesi Fen Bilimleri Dergisi 2 (2019): 17-34
RIS TY - JOUR T1 - On Coincidence Degree Theory Some Corrections and Explanations AU - Ali Sırma Y1 - 2019 PY - 2019 N1 - DO - T2 - Haliç Üniversitesi Fen Bilimleri Dergisi JF - Journal JO - JOR SP - 17 EP - 34 VL - 2 IS - 1 SN - 2618-6241- M3 - UR - Y2 - 2019 ER -
EndNote %0 Haliç Üniversitesi Fen Bilimleri Dergisi On Coincidence Degree Theory Some Corrections and Explanations %A Ali Sırma %T On Coincidence Degree Theory Some Corrections and Explanations %D 2019 %J Haliç Üniversitesi Fen Bilimleri Dergisi %P 2618-6241- %V 2 %N 1 %R %U
ISNAD Sırma, Ali . "On Coincidence Degree Theory Some Corrections and Explanations". Haliç Üniversitesi Fen Bilimleri Dergisi 2 / 1 (March 2019): 17-34.
AMA Sırma A . On Coincidence Degree Theory Some Corrections and Explanations. Temel Bilimler Genel. 2019; 2(1): 17-34.
Vancouver Sırma A . On Coincidence Degree Theory Some Corrections and Explanations. Haliç Üniversitesi Fen Bilimleri Dergisi. 2019; 2(1): 34-17.